| Model Number |
1804250-23 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.A conclusive cause for the reported difficulty removing the stylet cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that during preparation of the 2.50x23mm xience skypoint stent delivery system (sds), difficulty was noted when attempting to remove the stylet; therefore, the sds was not used in the patient.There was no patient involvement and no clinically significant delay reported in the procedure.Another same size xience skypoint stent was used to successfully complete the procedure.No additional information was provided.